Any known remedy to reverse Accutane hair loss?

Time. Many post Accutane hair loss is telogen effluvien. This may reverse itself after Accutane has been stopped. It may take as long as a year to see your hair begin to normalize. In addition, Minoxidil may help. I like the foam formulation. This usually takes about 3 months to see changes.
Accutane hair loss. In some people Accutane can cause a type of temporary hair loss called telogen effluvium, where many hair follicles go into a resting phase and hair falls out. It is one of the potential side effects of accutane. Great majority of the time this is reversible after stopping medication and hair regrows. There is no way of treating this hair loss while on accutane, although reducing the dose may help.

Related Questions

What can I do for permanent hair loss on accutane?

A rare side effect. Hello...it is unclear to me if you are the patient on isotretinoin or if you are referring to someone else. When did this occur, how long after starting or ending therapy did it occur, have treatments (Rogaine, spironolactone, topical steroids) been tried? Some additional history would help, as it is not common for someone your age to be on this medication. Read more...

I'm off Accutane and still experiencing hair loss?

Chances good. The after-effects on hair loss from accutane can be prolonged....possibly more than 6 months.....it should slow and recover soon. Should discuss also with your provider, as a simple lab can rule out a thyroid hormone imbalance. Get well. Read more...

How common is hair loss/thinning on accutane? Can something as low as 10mg or 20mg cause a significant deal of hair loss?

Hair loss. Apparently hair loss is a known side effect of isotretinoin. See http://www.dermnetnz.org/treatments/isotretinoin.html for more details. Tell prescribing physician about side effects & concerns. You'll need to decide which is more problematic for you. In theory, hair loss should be temporary and resolve after finishing your isotretinoin regimen. Don't forget there're other causes of hair loss. Read more...

Derm suggest Accutane. I'm afraid of the side effects to hair. I'm very vain about my hair after an incident. Is hair loss/thinning common? Anything else?

Accutane. I have yet to be in touch with a dermatologist I don't trust. You need to bring this to the attention of your dermatologist who will work you through this. Everything should turn out OK. Read more...

Is it normal to have hair loss and birth control with accutane-?

Accutane ; Hair Loss. One of accutane's well known side effects is hair loss. Your genetic risk for hair loss and the duration of your Accutane treatment determines its severity. The good news is that we've successfully reversed hair loss in Accutane patients. Read more...